# SDR UIEA200700476

- Difficulty date: November 16, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 100,688 hours, 17,518 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF MCD CEILING PANELS AROUND STA 600 FOUND UPPER FLOORBEAM LOWER CHORD AT BS 620 RBL 52 HAS SUSTAINED IMPACT DENT OF 5" LONG 1.5" WIDE 0.187" DEEP.  STRUCTURAL DISCREPANCY RAM PART 1 COMPLETED.  HFEC ACCOMPLISHED TO DAMAGED AREA PER NDT PARA 6  51-00-00 FIG 23.  NO CRACK INDICATION FOUND.  LOWER CHORD STA 620 RBL 52 WL 300.8 REPAIRED PER ATLAS AIR XEO 53-111607.
